Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 61, NWS Dodge City, KS

May 6, 2019Pratt County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2019, 11:55 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2019, 11:55 PM CDT (04:55 UTC)
Expired
May 7, 2019, 12:11 AM CDT
In force
16 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pratt County, KS, Stafford County, KS

The radar

The Wichita radar (KICT), 103 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 6:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2260 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

760 
WUUS53 KDDC 070455
SVRDDC
KSC151-185-070530-
/O.NEW.KDDC.SV.W.0061.190507T0455Z-190507T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1155 PM CDT Mon May 6 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Stafford County in south central Kansas...
  Northeastern Pratt County in south central Kansas...

* Until 1230 AM CDT.

* At 1154 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles northeast of Seward to Cairo, moving
  northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters. At 1143 PM CDT, a trained
           weather spotter reported a 60 mph wind gust in Pratt.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  St. John, Stafford, Preston, Hudson, Cairo, Neola and Zenith. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for south central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3755 9857 3779 9872 3826 9879 3826 9847
      3751 9847
TIME...MOT...LOC 0454Z 242DEG 47KT 3824 9866 3765 9856 

HAIL...<.75IN
WIND...60MPH
 
$$

UMSCHEID
1 follow-up statement
745 
WWUS53 KDDC 070511
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1211 AM CDT Tue May 7 2019

KSC151-185-070521-
/O.CAN.KDDC.SV.W.0061.000000T0000Z-190507T0530Z/
Stafford KS-Pratt KS-
1211 AM CDT Tue May 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STAFFORD AND
NORTHEASTERN PRATT COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for south central
Kansas.

LAT...LON 3755 9857 3779 9872 3826 9879 3826 9847
      3751 9847
TIME...MOT...LOC 0509Z 242DEG 47KT 3834 9843 3775 9833 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:36 PM CDT, 19 minutes earlier.

Area forecast discussion, May 6, 11:36 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1136 PM CDT Mon May 6 2019

...UPDATE TO AVIATION...

.SYNOPSIS...
Issued at 1037 PM CDT Mon May 6 2019

WV imagery indicates a weak ridge of high pressure transitioning
eastward across the Western High Plains. Meanwhile, an upper level
trough of low pressure is pushing eastward across southern
California. Near the surface, a cold front is pushing southward
across extreme southern southwest and south central Kansas.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 312 PM CDT Mon May 6 2019

Flood watch remains in effect for the southeast half or so of the
forecast area, through Wednesday afternoon. In the near term, all
convective allowing models continue with different spatial
versions of thunderstorm clusters developing along either the
both the dryline and the surface synoptic boundary late in the
day (likely by 6 pm) and congealing into larger clusters while
spreading east into central and south central Kansas. Expecting
additional severe weather as well though the evening with
significant hail threat, as well as isolated tornado and wind with
greatest focus near the frontal boundary (Garden city to Rush
county and south to the Highway 400 corridor. Expect convection to
persist beyond midnight into the early morning hours especially
in south central Kansas counties as the severe threat, (but not
heavy rain) weakens.

Severe convection chances look relatively high again for Tuesday as
the models suggest not enough push southward of the boundary to
get all of southwest Kansas out of the warm sector. By Tuesday we
will have a strong upper vortex moving though the desert southwest
states, while the 850mb from appears to shift slightly northward
during the day, developing a surface low near the panhandles/Elkhart
area by the overnight hours.

.LONG TERM...(Tuesday night through Monday)
Issued at 312 PM CDT Mon May 6 2019

By Wednesday, the front should move south of the region and
bringing a haul of cooler air over the entire area for the
remainder of the week. Stable high pressure settling across the
area Thursday and Friday, resulting in cooler temperatures will
eventually begin to slow recover as return winds develop int
saturday, and showers and thunderstorm chances begin to return to
the forecast.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1135 PM CDT Mon May 6 2019

Areas of showers/thunderstorms will continue to track east/northeast
across southwest and central Kansas overnight potentially affecting
the vicinity of all terminals. Otherwise, IFR cigs will prevail in
the vicinity of KHYS through early Tuesday morning as low level
stratus persists across central Kansas. Meanwhile, MVFR cigs will be
possible at the remaining terminals generally after 06Z as low level
stratus continues to edge southward into southwest Kansas overnight.
IFR cigs may be possible as far south as KGCK and KDDC toward
daybreak. Predominately MVFR/IFR cigs are then expected to continue
through early Tuesday afternoon. East-northeast winds around 10-20kt
will prevail across southwest and central Kansas overnight as a
frontal boundary stalls out in vicinity of the Oklahoma border.
Winds are then expected to turn more southeasterly around 10 to
20kt across south central Kansas generally after 12Z as the stalled
frontal boundary is projected to begin lifting back north.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  67  55  69 /  70  70  80  30
GCK  51  63  50  63 /  70  60  70  40
EHA  52  68  50  64 /  30  50  50  20
LBL  55  70  53  68 /  40  70  70  20
HYS  49  59  51  62 /  90  70  80  60
P28  58  75  58  75 /  60  70  80  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for KSZ046-064>066-
078>081-087>090.

&&

SYNOPSIS...JJohnson
SHORT TERM...Russell
LONG TERM...Russell
AVIATION...JJohnson
Hazardous weather outlook, May 6, 4:35 AM CDT, 19 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
435 AM CDT Mon May 6 2019

KSZ030-031-043>046-061>066-074>081-084>090-070945-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
435 AM CDT Mon May 6 2019 /335 AM MDT Mon May 6 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Severe thunderstorms will be possible this afternoon and early
tonight across southwest and south central Kansas. Baseball size
hail and wind gusts of 60 mph will be possible with some of these
storms. A few tornadoes will also be possible.

Periods of heavy rainfall from these storms overnight may result
in ponding of water on roadways or poor drainage areas. Localize
flash flooding can not be ruled out.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Significant risk
* Non-thunderstorm wind: Elevated risk

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Days 2-7 Discussion
-------------------

Severe thunderstorms will be possible across portions of
southwest and central Kansas Tuesday and Wednesday. Large hail,
damaging winds, and heavy rainfall will be the main threats with
the strongest storms. Tornadoes may be possible as well.

Days 2-7 Hazards
----------------
* Tuesday
  - Flooding: Limited risk
  - Lightning: Significant risk
  - Severe thunderstorm: Elevated risk
  - Non thunderstorm wind: Limited risk

* Wednesday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk
  - Non thunderstorm wind: Limited risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk

* Sunday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required after 3 pm across southwest
and south central Kansas.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, May 6, 10:03 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             1 ESE HUGOTON           37.17N 101.33W
05/06/2019  M1.00 INCH       STEVENS            KS   STORM CHASER

&&

RB
Special weather statement, May 6, 10:13 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1013 PM CDT Mon May 6 2019

KSZ030-045-070400-
Trego KS-Ness KS-
1013 PM CDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NESS AND TREGO
COUNTIES UNTIL 1100 PM CDT...

At 1013 PM CDT, Doppler radar was tracking a strong thunderstorm near
Arnold, moving north at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wakeeney, Ransom, Collyer, Trego Center, Voda and Arnold.

A Tornado Watch remains in effect until 100 AM CDT for west central
Kansas.

LAT...LON 3862 9993 3862 10015 3913 10015 3913 9968
TIME...MOT...LOC 0313Z 182DEG 24KT 3867 10000

JJOHNSON
Special weather statement, May 6, 10:28 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1028 PM CDT Mon May 6 2019

KSZ030-031-045-046-070415-
Rush KS-Trego KS-Ellis KS-Ness KS-
1028 PM CDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NESS...SOUTHEASTERN
TREGO...NORTHWESTERN RUSH AND SOUTHERN ELLIS COUNTIES UNTIL 1115 PM
CDT...

At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brownell, moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hays, Schoenchen, McCracken, Brownell, Cedar Bluff, Munjor, Antonino
and Toulon.

A Tornado Watch remains in effect until 100 AM CDT for central and
west central Kansas.

LAT...LON 3848 9961 3861 9994 3887 9980 3884 9910
TIME...MOT...LOC 0328Z 208DEG 18KT 3857 9969

JJOHNSON
Special weather statement, May 6, 11:01 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1101 PM CDT Mon May 6 2019

KSZ061-062-074-075-070445-
Stanton KS-Kearny KS-Hamilton KS-Grant KS-
1101 PM CDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON...SOUTHWESTERN
KEARNY...WESTERN GRANT AND STANTON COUNTIES UNTIL 1145 PM CDT/1045 PM
MDT/...

At 1100 PM CDT/1000 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles northeast of Two
Buttes to 6 miles northwest of Johnson City to near Big Bow. Movement
was north at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Ulysses, Johnson City and Big Bow.

A Tornado Watch remains in effect until 100 AM CDT/midnight MDT/ for
southwestern Kansas.

LAT...LON 3792 10204 3793 10182 3769 10119 3740 10146
      3754 10185 3754 10204
TIME...MOT...LOC 0400Z 183DEG 18KT 3762 10225 3761 10185 3750 10154

UMSCHEID
Local storm report, May 6, 11:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1145 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     PRATT                   37.65N 98.74W
05/06/2019  E60 MPH          PRATT              KS   TRAINED SPOTTER

&&
Local storm report, May 6, 11:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1149 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FUNNEL CLOUD     INGALLS                 37.82N 100.45W
05/06/2019                   GRAY               KS   PUBLIC

1056 PM     HAIL             5 S FETERITA            37.08N 101.48W
05/06/2019  M1.00 INCH       STEVENS            KS   TRAINED SPOTTER

1023 PM     HAIL             ELKHART                 37.00N 101.89W
05/06/2019  M1.00 INCH       MORTON             KS   PUBLIC

1015 PM     HAIL             ELLIS                   38.94N 99.56W
05/06/2019  M1.00 INCH       ELLIS              KS   PUBLIC

1000 PM     HAIL             1 ESE HUGOTON           37.17N 101.33W
05/06/2019  M1.00 INCH       STEVENS            KS   STORM CHASER

0938 PM     HAIL             2 NW INGALLS            37.84N 100.48W
05/06/2019  M1.00 INCH       GRAY               KS   EMERGENCY MNGR

0901 PM     HAIL             2 N FOWLER              37.41N 100.20W
05/06/2019  M1.00 INCH       MEADE              KS   PUBLIC

            IN ADDITION TO THE QUARTER SIZE HAIL SOME
            SIDING DAMAGE WAS ALSO REPORTED.

0900 PM     HAIL             ELKHART                 37.00N 101.89W
05/06/2019  M1.00 INCH       MORTON             KS   EMERGENCY MNGR

0859 PM     HAIL             ELKHART                 37.00N 101.90W
05/06/2019  M0.70 INCH       MORTON             KS   PUBLIC

0832 PM     HAIL             1 SW LARNED             38.18N 99.11W
05/06/2019  E1.00 INCH       PAWNEE             KS   STORM CHASER

0829 PM     HAIL             COPELAND                37.54N 100.63W
05/06/2019  M1.00 INCH       GRAY               KS   PUBLIC

0817 PM     HAIL             LARNED                  38.19N 99.10W
05/06/2019  E1.75 INCH       PAWNEE             KS   PUBLIC

0816 PM     HAIL             SUBLETTE                37.48N 100.84W
05/06/2019  M1.50 INCH       HASKELL            KS   PUBLIC

0712 PM     HAIL             4 N SEWARD              38.24N 98.79W
05/06/2019  E1.00 INCH       STAFFORD           KS   PUBLIC

0945 PM     TORNADO          4 NNE LEWIS             37.99N 99.23W
05/06/2019                   EDWARDS            KS   STORM CHASER

0920 PM     TORNADO          5 S CHARLESTON          37.80N 100.56W
05/06/2019                   GRAY               KS   PUBLIC

1143 PM     TSTM WND GST     PRATT                   37.65N 98.74W
05/06/2019  E60 MPH          PRATT              KS   TRAINED SPOTTER

1040 PM     TSTM WND GST     MULLINVILLE             37.59N 99.47W
05/06/2019  E70 MPH          KIOWA              KS   LAW ENFORCEMENT

0800 PM     TSTM WND GST     9 S SYRACUSE            37.86N 101.76W
05/06/2019  E60 MPH          HAMILTON           KS   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:10 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford50 min
May 6, 7:14 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton61 min
May 6, 7:26 PM CDTTornado WarningDDCPawnee, Stafford18 min
May 6, 7:40 PM CDTSpecial Weather StatementDDCScott50 min
May 6, 7:51 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee54 min
May 6, 8:00 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford45 min
May 6, 8:09 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens51 min
May 6, 8:27 PM CDTFlash Flood WarningDDCPawnee, Stafford4 hr
May 6, 8:41 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Gray, Haskell, Kearny49 min
May 6, 8:43 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford47 min
May 6, 8:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee45 min
May 6, 8:50 PM CDTFlash Flood WarningDDCHodgeman, Pawnee4 hr
May 6, 8:59 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Meade, Morton, Seward, Stevens46 min
May 6, 9:03 PM CDTFlash Flood WarningDDCMorton3 hr
May 6, 9:14 PM CDTTornado WarningDDCFinney, Gray, Haskell31 min
May 6, 9:15 PM CDTTornado WarningDDCEdwards, Pawnee30 min
May 6, 9:24 PM CDTFlash Flood WarningDDCPawnee3 hr
May 6, 9:27 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee48 min
May 6, 9:32 PM CDTSevere Thunderstorm WarningDDCClark, Finney, Ford, Gray, Hodgeman, Lane and 1 more43 min
May 6, 9:44 PM CDTTornado WarningDDCEdwards, Pawnee31 min
May 6, 9:45 PM CDTSevere Thunderstorm WarningDDCMorton45 min
May 6, 9:51 PM CDTSevere Thunderstorm WarningDDCStevens54 min
May 6, 9:51 PM CDTTornado Warning Tornado observedDDCEdwards24 min
May 6, 10:09 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford51 min
May 6, 10:10 PM CDTSevere Thunderstorm WarningDDCEllis, Trego50 min
May 6, 10:12 PM CDTTornado WarningDDCEdwards15 min
May 6, 10:13 PM CDTSpecial Weather StatementDDCTrego47 min
May 6, 10:13 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Finney, Ford, Gray, Hodgeman and 2 more47 min
May 6, 10:16 PM CDTFlash Flood WarningDDCMorton104 min
May 6, 10:23 PM CDTFlash Flood WarningDDCEdwards, Pawnee2 hr
May 6, 10:28 PM CDTSpecial Weather StatementDDCRush47 min
May 6, 10:28 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens24 min
May 6, 10:48 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Kiowa, Pawnee, Pratt, Stafford57 min
May 6, 11:01 PM CDTSpecial Weather StatementDDCStanton44 min
May 6, 11:11 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush, Stafford49 min
May 6, 11:13 PM CDTSevere Thunderstorm WarningDDCEdwards, Pratt, Stafford47 min
May 7, 12:25 AM CDTAreal Flood WarningDDCEdwards, Pawnee, Stafford12 hr
May 7, 4:12 AM CDTSpecial Weather StatementDDCKiowa, Pratt63 min
May 7, 10:27 AM CDTSpecial Weather StatementDDCComanche48 min
May 7, 11:13 AM CDTSpecial Weather StatementDDCComanche32 min
May 7, 11:43 AM CDTSpecial Weather StatementDDCComanche47 min
May 7, 12:22 PM CDTAreal Flood WarningDDCEdwards, Pawnee, Stafford24 hr
May 7, 12:27 PM CDTSpecial Weather StatementDDCComanche33 min
May 7, 2:10 PM CDTSpecial Weather StatementDDCPratt35 min
May 7, 2:47 PM CDTSpecial Weather StatementDDCStevens28 min
May 7, 3:06 PM CDTFlash Flood WarningDDCPratt6 hr
May 7, 3:18 PM CDTSpecial Weather StatementDDCSeward27 min
May 7, 4:34 PM CDTSpecial Weather StatementDDCComanche26 min
May 7, 5:03 PM CDTSpecial Weather StatementDDCClark27 min
May 7, 5:06 PM CDTSpecial Weather StatementDDCBarber24 min
May 7, 5:41 PM CDTSpecial Weather StatementDDCFord34 min
May 7, 5:53 PM CDTSpecial Weather StatementDDCMeade37 min
May 7, 5:59 PM CDTFlash Flood WarningDDCClark4 hr
May 7, 6:25 PM CDTSpecial Weather StatementDDCKiowa35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.